# SDR DALA2024120811520

- Difficulty date: December 7, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,980 hours, 7,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:605. CABIN BY LAV 3 IS BLINKING ON AND OFF. BOTH SMALL CEILING LIGHTS OVER 18 AND 28 ARE BLINKING AS WELL. SEATS 19- 24 EMERGENCY LIGHTS ARE ALSO BLINKING. CORRECTIVE ACTION: EPSU SYS TEST FAULTS "EPSU (11WL) L/DEU-B (300RH6)". EPSU DOES NOT TEST ON UNIT. REPLACED EPSU PER A320F AMM 33-51. ALL OPS OK. (LP 0698075)
